MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48554308
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; occipital plate broke and replaced with the 100 degree occipital plate and extension of screws from c7 down to t4.
 
Additional Manufacturer Narrative
Method: risk assessment; result: the reported event was confirmed via correspondence with the sales representative.The reported event resulted in a revision surgery to remove the fractured construct and replace it with a new construct.It was reported that there were no complications during the initial surgery, the bone quality was good and that the patient did not experience a fall.An x-ray of the initial implantation was provided and no anomalies were observed.Manufacturing files were not reviewed due to no parts or lot provided.The device has not been returned for evaluation.The root cause of the reported event could not be determined.
 
Event or Problem Description

Brand Name
OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7052223
Report Number0009617544-2017-00419
Device Sequence Number11084597
Product Code KWP
UDI-Device Identifier04546540371911
UDI-Public(01)04546540371911
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48554308
Device Catalogue Number48551045
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight82